Publication

An integral equation of Mushkhelishvili type: Strong quantum electrodynamics

Atkinson, D. & Gusynin, VP., Jun-1995, In : Journal of Mathematical Physics. 36, 6, p. 2581-2592 12 p.

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard

Documents

DOI

An equation that arises out of the bifurcation analysis of an improvement of the nonperturbative equations for the electron mass function in quenched quantum electrodynamics is analyzed. In the quasilinear approximation, the integral equation is solved by Mellin transformation, followed by the calculation of the Muskhelishvili index of the resultant singular integral operator.
Original languageEnglish
Pages (from-to)2581-2592
Number of pages12
JournalJournal of Mathematical Physics
Volume36
Issue number6
Publication statusPublished - Jun-1995

    Keywords

  • VERTEX

Download statistics

No data available

ID: 6425242